Wednesday, December 27, 2017

[DMANET] Happy New Year from TAG

Dear Colleagues,

Happy New Year from Theory and Applications of Graphs!

We are excited to announce the completion of Volume 4, Issue 2 (2017)
of *Theory
and Applications of Graphs* (TAG). We have had over 1600 downloads in the
past year from all around the world and we look forward to many more in
2018! Please see the table of contents for Vol. 4, Iss. 2 below.
Additionally, there is a new dynamic survey:

An updated survey on rainbow connections of graphs - a dynamic survey

Xueliang Li and Yuefang Sun

Please consider TAG for your research. TAG is all Open Access and
completely free to authors and subscribers, supported by Georgia Southern
University. We maintain high standards through a dual-referee policy,
leading to an acceptance rate of around 30% in 2017. Double-blind reviewing
is available at the authors' discretion. We are also interested in
publishing surveys (dynamic or static), exposition articles, and conference

Thank you for your interest in TAG!

TAG Editors

ISSN: 2470-9859

Application of an Extremal Result of Erdős and Gallai to the (n,k,t) Problem

Matt Noble, Peter Johnson, Dean Hoffman, and Jessica McDonald

Edge Colorings of Complete Multipartite Graphs Forbidding Rainbow Cycles

Peter Johnson and Andrew Owens

* Contributions to be spread via DMANET are submitted to
* Replies to a message carried on DMANET should NOT be
* addressed to DMANET but to the original sender. The
* original sender, however, is invited to prepare an
* update of the replies received and to communicate it
* via DMANET.